• Previous Article
    Traveling fronts and entire solutions in partially degenerate reaction-diffusion systems with monostable nonlinearity
  • DCDS Home
  • This Issue
  • Next Article
    Discrete Razumikhin-type technique and stability of the Euler--Maruyama method to stochastic functional differential equations
February  2013, 33(2): 905-920. doi: 10.3934/dcds.2013.33.905

Divergence points in systems satisfying the specification property

1. 

Department of Mathematics, South China University of Technology, Guangzhou, 510641, China

Received  July 2011 Revised  February 2012 Published  September 2012

Let $f$ be a continuous transformation of a compact metric space $(X,d)$ and $\varphi$ any continuous function on $X$. In this paper, under the hypothesis that $f$ satisfies the specification property, we determine the topological entropy of the following sets: $$K_{I}=\Big\{x\in X: A\big(\frac{1}{n}\sum_{i=0}^{n-1}\varphi(f^{i}(x))\big)=I\Big\},$$ where $I$ is a closed subinterval of $\mathbb{R}$ and $A(a_{n})$ denotes the set of accumulation points of the sequence $\{a_{n}\}_{n}$. Our result generalizes the classical result of Takens and Verbitskiy ( Ergod. Th. Dynam. Sys., 23 (2003), 317-348 ). As an application, we present another concise proof of the fact that the irregular set has full topological entropy if $f$ satisfies the specification property.
Citation: Jinjun Li, Min Wu. Divergence points in systems satisfying the specification property. Discrete & Continuous Dynamical Systems - A, 2013, 33 (2) : 905-920. doi: 10.3934/dcds.2013.33.905
References:
[1]

L. Barreira and J. Schmeling, Sets of "non-typical" points have full topological entropy and full Hausdorff dimension,, Israel J. Math., 116 (2000), 29.  doi: 10.1007/BF02773211.  Google Scholar

[2]

L. Barreira, "Dimension and Recurrence in Hyperbolic Dynamical,", Progress in Mathematics 272, (2008).   Google Scholar

[3]

R. Bowen, Topological entropy for noncompact sets,, Trans. Amer. Math. Soc., 184 (1973), 125.  doi: 10.1090/S0002-9947-1973-0338317-X.  Google Scholar

[4]

R. Bowen, Periodic points and measures for axiom-A-diffeomorphisms,, Trans. Amer. Math. Soc., 154 (1971), 377.  doi: 10.1090/S0002-9947-1971-0282372-0.  Google Scholar

[5]

J. Buzzi, Specification on the interval,, Trans. Amer. Math. Soc., 349 (1997), 2737.  doi: 10.1090/S0002-9947-97-01873-4.  Google Scholar

[6]

Chen Ercai, Tassilo Küpper and Shu Lin, Topological entropy for divergence points,, Ergod. Th. Dynam. Sys., 25 (2005), 1173.  doi: 10.1017/S0143385704000872.  Google Scholar

[7]

M. Denker, C. Grillenberger and K. Sigmund, "Ergodic Theory on Compact Space,", Of Lecture Notes in Mathematics. Springer-Verlag, 527 (1976).   Google Scholar

[8]

A. H. Fan, D. J. Feng and J. Wu, Recurrence, dimensions and entropies,, J. London Math. Soc., 64 (2001), 229.  doi: 10.1017/S0024610701002137.  Google Scholar

[9]

A. H. Fan and D. J. Feng, On the distribution of long-term time averages on symbolic space,, J. Stat. Phys., 99 (2000), 813.  doi: 10.1023/A:1018643512559.  Google Scholar

[10]

A. H. Fan, L. M. Liao and J. Peyrière, Generic points in systems of specification and Banach valued Birkhoff ergodic average,, Discrete Contin. Dyn. Syst., 21 (2008), 1103.  doi: 10.3934/dcds.2008.21.1103.  Google Scholar

[11]

A. Katok and B. Hasselblatt, "Introduction to the Modern Theory of Dynamical Systems,", Cambridge University Press, (1995).   Google Scholar

[12]

A. Katok, Fifty years of entropy in dynamics: 1958-2007,, J. Mod. Dyn., 1 (2007), 545.   Google Scholar

[13]

K. S. Lau and L. Shu, The spectrum of Poincare recurrence,, Ergod. Th. Dynam. Sys., 28 (2008), 1917.  doi: 10.1017/S0143385707001095.  Google Scholar

[14]

J. J. Li, M. Wu and Y. Xiong, Hausdorff dimensions of the divergence points of self-similar measures with the open set condition,, Nonlinearity, 25 (2012), 93.  doi: 10.1088/0951-7715/25/1/93.  Google Scholar

[15]

E. Olivier, Analyse multifractale de fonctions continues,, C. R. Acad. Sci. Paris Sér. I Math., 326 (1998), 1171.  doi: 10.1016/S0764-4442(98)80221-8.  Google Scholar

[16]

L. Olsen and S. Winter, Normal and non-normal points of self-similar sets and divergence points of self-similar measures,, J. London Math. Soc., 67 (2003), 103.  doi: 10.1112/S0024610702003630.  Google Scholar

[17]

L. Olsen, Multifractal analysis of divergence points of deformed measure theoretical Birkhoff averages,, J. Math. Pures Appl., 82 (2003), 1591.   Google Scholar

[18]

Y. B. Pesin, "Dimension Theory in Dynamical System: Contemporary Views and Applications,", University of Chicago Press, (1997).   Google Scholar

[19]

C. E. Pfister and W. G. Sullivan, On the topological entropy of saturated set,, Ergod. Th. Dynam. Sys., 27 (2007), 929.  doi: 10.1017/S0143385706000824.  Google Scholar

[20]

F. Takens and E. Verbitskiy, On the variational principle for the topological entropy of certain non-compact sets,, Ergod. Th. Dynam. Sys., 23 (2003), 317.  doi: 10.1017/S0143385702000913.  Google Scholar

[21]

D. Thompson, The irregular set for maps with the specification property has full topological pressure,, Dynamical Systems : An International Journal, 25(1) (2010), 25.   Google Scholar

[22]

P. Water, "An Introduction to Ergodic Theory,", Springer-Verlage, (1982).   Google Scholar

show all references

References:
[1]

L. Barreira and J. Schmeling, Sets of "non-typical" points have full topological entropy and full Hausdorff dimension,, Israel J. Math., 116 (2000), 29.  doi: 10.1007/BF02773211.  Google Scholar

[2]

L. Barreira, "Dimension and Recurrence in Hyperbolic Dynamical,", Progress in Mathematics 272, (2008).   Google Scholar

[3]

R. Bowen, Topological entropy for noncompact sets,, Trans. Amer. Math. Soc., 184 (1973), 125.  doi: 10.1090/S0002-9947-1973-0338317-X.  Google Scholar

[4]

R. Bowen, Periodic points and measures for axiom-A-diffeomorphisms,, Trans. Amer. Math. Soc., 154 (1971), 377.  doi: 10.1090/S0002-9947-1971-0282372-0.  Google Scholar

[5]

J. Buzzi, Specification on the interval,, Trans. Amer. Math. Soc., 349 (1997), 2737.  doi: 10.1090/S0002-9947-97-01873-4.  Google Scholar

[6]

Chen Ercai, Tassilo Küpper and Shu Lin, Topological entropy for divergence points,, Ergod. Th. Dynam. Sys., 25 (2005), 1173.  doi: 10.1017/S0143385704000872.  Google Scholar

[7]

M. Denker, C. Grillenberger and K. Sigmund, "Ergodic Theory on Compact Space,", Of Lecture Notes in Mathematics. Springer-Verlag, 527 (1976).   Google Scholar

[8]

A. H. Fan, D. J. Feng and J. Wu, Recurrence, dimensions and entropies,, J. London Math. Soc., 64 (2001), 229.  doi: 10.1017/S0024610701002137.  Google Scholar

[9]

A. H. Fan and D. J. Feng, On the distribution of long-term time averages on symbolic space,, J. Stat. Phys., 99 (2000), 813.  doi: 10.1023/A:1018643512559.  Google Scholar

[10]

A. H. Fan, L. M. Liao and J. Peyrière, Generic points in systems of specification and Banach valued Birkhoff ergodic average,, Discrete Contin. Dyn. Syst., 21 (2008), 1103.  doi: 10.3934/dcds.2008.21.1103.  Google Scholar

[11]

A. Katok and B. Hasselblatt, "Introduction to the Modern Theory of Dynamical Systems,", Cambridge University Press, (1995).   Google Scholar

[12]

A. Katok, Fifty years of entropy in dynamics: 1958-2007,, J. Mod. Dyn., 1 (2007), 545.   Google Scholar

[13]

K. S. Lau and L. Shu, The spectrum of Poincare recurrence,, Ergod. Th. Dynam. Sys., 28 (2008), 1917.  doi: 10.1017/S0143385707001095.  Google Scholar

[14]

J. J. Li, M. Wu and Y. Xiong, Hausdorff dimensions of the divergence points of self-similar measures with the open set condition,, Nonlinearity, 25 (2012), 93.  doi: 10.1088/0951-7715/25/1/93.  Google Scholar

[15]

E. Olivier, Analyse multifractale de fonctions continues,, C. R. Acad. Sci. Paris Sér. I Math., 326 (1998), 1171.  doi: 10.1016/S0764-4442(98)80221-8.  Google Scholar

[16]

L. Olsen and S. Winter, Normal and non-normal points of self-similar sets and divergence points of self-similar measures,, J. London Math. Soc., 67 (2003), 103.  doi: 10.1112/S0024610702003630.  Google Scholar

[17]

L. Olsen, Multifractal analysis of divergence points of deformed measure theoretical Birkhoff averages,, J. Math. Pures Appl., 82 (2003), 1591.   Google Scholar

[18]

Y. B. Pesin, "Dimension Theory in Dynamical System: Contemporary Views and Applications,", University of Chicago Press, (1997).   Google Scholar

[19]

C. E. Pfister and W. G. Sullivan, On the topological entropy of saturated set,, Ergod. Th. Dynam. Sys., 27 (2007), 929.  doi: 10.1017/S0143385706000824.  Google Scholar

[20]

F. Takens and E. Verbitskiy, On the variational principle for the topological entropy of certain non-compact sets,, Ergod. Th. Dynam. Sys., 23 (2003), 317.  doi: 10.1017/S0143385702000913.  Google Scholar

[21]

D. Thompson, The irregular set for maps with the specification property has full topological pressure,, Dynamical Systems : An International Journal, 25(1) (2010), 25.   Google Scholar

[22]

P. Water, "An Introduction to Ergodic Theory,", Springer-Verlage, (1982).   Google Scholar

[1]

Mark F. Demers. Uniqueness and exponential mixing for the measure of maximal entropy for piecewise hyperbolic maps. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 217-256. doi: 10.3934/dcds.2020217

[2]

Tian Ma, Shouhong Wang. Topological phase transition III: Solar surface eruptions and sunspots. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020350

2019 Impact Factor: 1.338

Metrics

  • PDF downloads (37)
  • HTML views (0)
  • Cited by (8)

Other articles
by authors

[Back to Top]